Gibbsian dynamics and ergodicity for the stochastically forced Navier-Stokes equation

Published

Journal Article

We study stationary measures for the two-dimensional Navier-Stokes equation with periodic boundary condition and random forcing. We prove uniqueness of the stationary measure under the condition that all "determining modes" are forced. The main idea behind the proof is to study the Gibbsian dynamics of the low modes obtained by representing the high modes as functionals of the time-history of the low modes.

Full Text

Duke Authors

Cited Authors

  • Weinan, E; Mattingly, JC; Sinai, Y

Published Date

  • December 1, 2001

Published In

Volume / Issue

  • 224 / 1

Start / End Page

  • 83 - 106

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/s002201224083

Citation Source

  • Scopus